| Model Number |
1012630-19 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The other otw omni elite stent system referenced is filed under a separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the right common iliac artery.A 7x19mm omni elite vascular balloon-expandable stent (bes) was advanced towards the target lesion when the stent became loose on the balloon due to the heavily calcified anatomy.The bes was removed, with the stent intact.A second 7x19mm omni elite bes was then advanced, but this stent also became loose on the balloon due to the calcium in the anatomy, and they withdrew this bes as well.However, during removal, the stent dislodged off the balloon into the introducer sheath and the whole system was removed with the stent remaining in the sheath.The procedure was aborted at this point.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.